Division et composition dans l'anneau des séries de Dirichlet analytiques
[Division and composition theorems in the ring of analytic Dirichlet series]
Annales de l'Institut Fourier, Volume 53 (2003) no. 7, pp. 2039-2060.

We study the local ring of analytic Dirichlet series. First we prove Weierstrass division type theorems and we deduce from them arithmetical properties of this ring. In particular we obtain that it is a unique factorization domain. Then we are interested in composition problems. Let f(s) and ϕ(s) be analytic Dirichlet series. It is well-known that f(c 0 s+ϕ(s)), with c 0 * , is an analytic Dirichlet series too. We obtain a converse. Suppose that f(s) is a formal Dirichlet series and that f(c 0 s+ϕ(s)) is analytic, we prove that f(s) is itself analytic. We get similar results you studying the composition of power series by analytic Dirichlet series.

Ce travail est une étude analytique locale de l’anneau des séries de Dirichlet convergentes. Dans un premier temps, on établit des propriétés arithmétiques de cet anneau ; on prouve en particulier sa factorialité, que l’on déduit de théorèmes de division du type Weierstrass. Ensuite, on s’intéresse à des problèmes de composition. Soient f(s) et ϕ(s) des séries de Dirichlet convergentes. On sait que f(c 0 s+ϕ(s)), avec c 0 * , est encore une série de Dirichlet convergente. On étudie la réciproque : sous les hypothèses que f(s) est une série de Dirichlet formelle et que f(c 0 s+ϕ(s)) est analytique, on montre que f(s) est elle-même analytique. On donne aussi des résultats analogues dans le cas mixte, c’est-à- dire lorsque l’on compose une fonction holomorphe par une série de Dirichlet convergente.

DOI: 10.5802/aif.2000
Classification: 13F15,  30B50,  32B05
Keywords: Dirichlet series, local analytic geometry, arithmetic rings
Bayart, Frédéric 1; Mouze, Augustin 2

1 Université Bordeaux I, Laboratoire Bordelais d'Analyse et Géométrie, 351 cours de la Libération, 33405 Talence Cedex (France)
2 Université des Sciences et Technologies de Lille I, UFR de Mathématiques, 59655 Villeneuve d'Ascq Cedex (France)
@article{AIF_2003__53_7_2039_0,
     author = {Bayart, Fr\'ed\'eric and Mouze, Augustin},
     title = {Division et composition dans l'anneau des s\'eries de {Dirichlet} analytiques},
     journal = {Annales de l'Institut Fourier},
     pages = {2039--2060},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {7},
     year = {2003},
     doi = {10.5802/aif.2000},
     zbl = {1077.32002},
     mrnumber = {2044167},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2000/}
}
TY  - JOUR
AU  - Bayart, Frédéric
AU  - Mouze, Augustin
TI  - Division et composition dans l'anneau des séries de Dirichlet analytiques
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 2039
EP  - 2060
VL  - 53
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2000/
UR  - https://zbmath.org/?q=an%3A1077.32002
UR  - https://www.ams.org/mathscinet-getitem?mr=2044167
UR  - https://doi.org/10.5802/aif.2000
DO  - 10.5802/aif.2000
LA  - fr
ID  - AIF_2003__53_7_2039_0
ER  - 
%0 Journal Article
%A Bayart, Frédéric
%A Mouze, Augustin
%T Division et composition dans l'anneau des séries de Dirichlet analytiques
%J Annales de l'Institut Fourier
%D 2003
%P 2039-2060
%V 53
%N 7
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2000
%R 10.5802/aif.2000
%G fr
%F AIF_2003__53_7_2039_0
Bayart, Frédéric; Mouze, Augustin. Division et composition dans l'anneau des séries de Dirichlet analytiques. Annales de l'Institut Fourier, Volume 53 (2003) no. 7, pp. 2039-2060. doi : 10.5802/aif.2000. https://aif.centre-mersenne.org/articles/10.5802/aif.2000/

[1] S. Abhyankar Local analytic geometry, Academic Press, New York-London, 1964 | MR | Zbl

[2] F. Bayart Hardy spaces of Dirichlet series and their composition operators, Monat. Math, Volume 136 (2002), pp. 203-236 | DOI | MR | Zbl

[3] F. Bayart; A. Mouze Factorialité de l'anneau des séries de Dirichlet analytiques, C.R. Acad. Sci. Paris, Sér. I Math., Volume 336 (2003), pp. 213-218 | MR | Zbl

[4] N. Bourbaki Algèbre commutative, chap. 5 et 6, Hermann, 1964 | MR | Zbl

[5] J. Briançon Weierstrass préparé à la Hironaka, Astérisque, Volume 7-8 (1973) | MR | Zbl

[6] E.D. Cashwell; C.J. Everett The ring of number-theoretic functions, Pacific J. Math, Volume 9 (1959), pp. 975-985 | MR | Zbl

[7] J. Chaumat; A.M. Chollet On composite formal power series, Trans. Amer. Math. Soc, Volume 353 (2001), pp. 1691-1703 | DOI | MR | Zbl

[8] P.M. Eakin; G.A. Harris When ϕ(f) convergent implies f is convergent, Math. Ann, Volume 229 (1977), pp. 201-210 | DOI | MR | Zbl

[9] W.J. Ellison; M. Mendès-France Les nombres premiers, Hermann, 1975 | MR | Zbl

[10] J. Gordon; H. Hedenmalm The Composition Operators on the space of Dirichlet Series with Square Summable Coefficients, Michigan Math. J, Volume 46 (1999), pp. 313-329 | DOI | MR | Zbl

[11] H. Grauert; R. Remmert Analytische Stellenalgebren, Springer Verlag, Berlin, 1971 | MR | Zbl

[12] J.P. Kahane; H. Queffélec Ordre, convergence et sommabilité des produits de séries de Dirichlet, Ann. Inst. Fourier, Volume 47 (1997) no. 2, pp. 485-529 | DOI | Numdam | MR | Zbl

[13] E. Landau Über den Wertervorrat von ζ(s) in der Halbebene σ1, Nachrichten von der Gesellschaft der Wissenschaften zu Göttingen, Volume 36 (1933), pp. 81-91 | JFM | Zbl

[14] R. Moussu; J.C. Tougeron Fonctions composées analytiques et différentiables, C.R. Acad. Sci. Paris, Sér. I Math., Volume 282 (1976), pp. 1237-1240 | MR | Zbl

[15] A. Mouze Division dans l'anneau des séries formelles à croissance contrôlée. Applications, Studia Math, Volume 144 (2001), pp. 63-93 | DOI | MR | Zbl

[16] A. Mouze Sur la composition des séries formelles à croissance contrôlée, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 5, Volume Vol. I (2002), pp. 73-92 | Numdam | MR | Zbl

[17] A. P#x142;oski Remarque sur le lemme de Hensel, Bull. Acad. Polonaise Sci., Sér. Math., Volume 28 (1980), pp. 115-116 | MR | Zbl

[18] J.-P. Ramis Factorialité des anneaux de séries formelles et de séries convergentes sur les espaces vectoriels normés, C.R. Acad. Sci. Paris, Sér. I Math., Volume 262 (1966), pp. 902-904 | MR | Zbl

[19] J.C. Tougeron Idéaux de fonctions différentiables, Springer Verlag, Berlin, 1972 | MR | Zbl

Cited by Sources: